# SDR AALA006120

- Difficulty date: July 30, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJCCCI - OVERWING EXIT LIGHTS COME ON WITH POWER OFF AIRCRAFT.  CHANGED BATTERY IN AFT CARGO PIT.  (M)
